Warning labels to drugs

mhoMedicationLeave a Comment

One reason I got into natural medicine was my fear of side effects and safety hazards of medications.  I, myself was very sensitive to many of the antibiotics they gave to me as a child.  This made me grow wary of medications by the time I was a teenager.  This is part of my motivation to share with you some of the recent lawsuits against pharmaceutical companies.  If you are interested in reading a fantastic journal on law, and a major source of my information, visit www.BeasleyAllen.com.  This firm does good work and I believe have the public’s wellbeing in mind.  Check out their website for more information.

 

Actos is a medication that was formulated to treat Type 2 diabetes by Takeda since September 2010.  The FDA has recently approved an updated warning label stating that Actos may cause bladder cancer for people who use this drug for longer than 1 year.  Drug regulators in France and Germany suspended use of this drug.  If you have any questions regarding this, contact Rodger Smith or April Worley at 800-898-2034 or by email at Rodger.Smith@beasleyallen.com or April.Worley@beasleyallen.com.

 

Antidepressants such as Celexa, Lexapro, Luvox, Paxil, Prozac, and Zoloft have been shown to have an increased risk of heart birth defects in children born to mothers who took SSRI-antidepressants during the first trimester of pregnancy.  The defects seen in the children involved atrial or ventricular septal defects, conditions in which the wall between the right and left sides of the heart does not completely develop.  Rodger Smith is the lawyer currently working on this case through www.JereBeasleyReport.com.

Naturopaths have long feared the drug Fosamax.  It has shown serious side effects of jaw necrosis, which is a rott

ing of the jaw.  It may occur spontaneously or in the same location of a tooth extraction.  This is particularly tragic as it causes disfiguring and disabling side effects.  Fosamax also causes low-energy femur fractures in people taking Fosamax for 3 years or more.  I lear

ned of this side effect for bisphosphonates while taking classes at National College of Natural Medicine 5 years ago.  It is actually surprising to me that this drug is still on the market due to the serious nature of Osteonecrosis of the Jaw. 

 

I know this may not be the happiest blog, but I write this with love and a hope that this information will perhaps help someone.  Natural medicine can do many things very well, but undoing horrific side effects such as cancer, osteonecrosis, and birth defects leave little room for a healthy life.

mhoWarning labels to drugs

Leave a Reply

Your email address will not be published. Required fields are marked *